Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Hansen, Friedhelm
and
Teply, Mark L.
1979.
Module Theory.
Vol. 700,
Issue. ,
p.
95.
Hansen, Friedhelm
1979.
Ringerweiterung und lokalisation.
Communications in Algebra,
Vol. 7,
Issue. 7,
p.
689.
Markov, V. T.
Mikhalev, A. V.
Skornyakov, L. A.
and
Tuganbaev, A. A.
1983.
Modules.
Journal of Soviet Mathematics,
Vol. 23,
Issue. 6,
p.
2642.
Koker, John
1995.
Global dimensions of subidealizer rings.
Georgian Mathematical Journal,
Vol. 2,
Issue. 4,
p.
419.